Tomschar166; It is really hard to say we all respond different to medications for most people 75mg Effexor xr is too low of a dose by itself and these 2 medications work different and on different parts of the brain to help us with the depression or anxiety.Could be the Seroquel your feeling the more sedated effect when you take it and it kind of bums you out but in time that should go away.If not check with your doctor and let the doctor know how you are affected by the combination vs just taking the Effexor xr. Have a good Sunday. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2014 • 4 answers
Posted 28 Feb 2015 • 2 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers
Posted 23 Nov 2015 • 1 answer
Posted 15 Aug 2016 • 1 answer